# SDR CA080909003

- Difficulty date: September 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: M3611
- Condition: Worn
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS INSTALLED ON AN OVERHAULED ENGINE APPROX. 1 YEAR AGO, CUSTOMER HAS YET TO INFORM US AS TO HOURS ON UNIT. THE MAG WAS DISASSEMBLED FOR INSPECTION AND THE CAM THAT OPENS THE CONTACT POINTS WAS FOUND TO BE EXCESSIVELY WORN. THIS IS COVERED BY SLICK BULLETIN SB2-08. THE CAM WAS WORN TO THE EXTENT THAT IT WAS BARELY OPENING THE POINTS. THE MAG WAS RETURNED TO UNISON/SLICK FOR INSPECTION.
